Analytic Functions on Abstract Wiener Spaces

研究成果: ジャーナルへの寄稿記事

抄録

Let (X, H, μ) be a real abstract Wiener space. A new definition of analytic functions on X is introduced, and it is shown that stochastic line integrals of real analytic 1-forms along Brownian motion and solutions to stochastic differential equations with real analytic coefficients are analytic Wiener functionals. An Lp-theoretical sufficient condition for Wiener functionals to be analytic and an associated Cauchy formula are also established.

元の言語英語
ページ(範囲)235-250
ページ数16
ジャーナルJournal of Functional Analysis
179
発行部数1
DOI
出版物ステータス出版済み - 1 10 2001

Fingerprint

Abstract Wiener Space
Analytic function
Stochastic Integral
Curvilinear integral
Cauchy
Stochastic Equations
Brownian motion
Differential equation
Sufficient Conditions
Coefficient

All Science Journal Classification (ASJC) codes

  • Analysis

これを引用

Analytic Functions on Abstract Wiener Spaces. / Taniguchi, Setsuo.

:: Journal of Functional Analysis, 巻 179, 番号 1, 10.01.2001, p. 235-250.

研究成果: ジャーナルへの寄稿記事

@article{89a4c0e219d04e27a47efd99e6b3bbe5,
title = "Analytic Functions on Abstract Wiener Spaces",
abstract = "Let (X, H, μ) be a real abstract Wiener space. A new definition of analytic functions on X is introduced, and it is shown that stochastic line integrals of real analytic 1-forms along Brownian motion and solutions to stochastic differential equations with real analytic coefficients are analytic Wiener functionals. An Lp-theoretical sufficient condition for Wiener functionals to be analytic and an associated Cauchy formula are also established.",
author = "Setsuo Taniguchi",
year = "2001",
month = "1",
day = "10",
doi = "10.1006/jfan.2000.3676",
language = "English",
volume = "179",
pages = "235--250",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Analytic Functions on Abstract Wiener Spaces

AU - Taniguchi, Setsuo

PY - 2001/1/10

Y1 - 2001/1/10

N2 - Let (X, H, μ) be a real abstract Wiener space. A new definition of analytic functions on X is introduced, and it is shown that stochastic line integrals of real analytic 1-forms along Brownian motion and solutions to stochastic differential equations with real analytic coefficients are analytic Wiener functionals. An Lp-theoretical sufficient condition for Wiener functionals to be analytic and an associated Cauchy formula are also established.

AB - Let (X, H, μ) be a real abstract Wiener space. A new definition of analytic functions on X is introduced, and it is shown that stochastic line integrals of real analytic 1-forms along Brownian motion and solutions to stochastic differential equations with real analytic coefficients are analytic Wiener functionals. An Lp-theoretical sufficient condition for Wiener functionals to be analytic and an associated Cauchy formula are also established.

UR - http://www.scopus.com/inward/record.url?scp=0043241680&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0043241680&partnerID=8YFLogxK

U2 - 10.1006/jfan.2000.3676

DO - 10.1006/jfan.2000.3676

M3 - Article

AN - SCOPUS:0043241680

VL - 179

SP - 235

EP - 250

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -